Advances in Differential Equations

Erratum to the paper: "Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions"

B. A. Aliev and Ya. Yakubov

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A part of the proof of Theorem 1 after formula (2.6) should be changed in accordance to page 288 in the book by S. Yakubov and Ya. Yakubov, "Differential-Operator Equations. Ordinary and Partial Differential Equations", Chapman and Hall/CRC, Boca Raton, 2000. Then, one has to change $\frac {m_k}{2}$ to $m_k$ in estimates of all theorems.

Article information

Source
Adv. Differential Equations Volume 12, Number 9 (2007), 1079.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867423

Zentralblatt MATH identifier
1200.34063

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 34L10: Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions 35J25: Boundary value problems for second-order elliptic equations 35P10: Completeness of eigenfunctions, eigenfunction expansions 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 47N20: Applications to differential and integral equations

Citation

Aliev, B. A.; Yakubov, Ya. Erratum to the paper: "Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions". Adv. Differential Equations 12 (2007), no. 9, 1079. https://projecteuclid.org/euclid.ade/1355867423.


Export citation

See also

  • Original article: B. A. Aliev, Ya. Yakubov. Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions. Adv. Differential Equations 11 (2006), no. 10, 1081–1110.